# SDR DXTA2025060503747

- Difficulty date: June 2, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N871QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000127
- Aircraft time: 756 hours, 438 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY DOOR HANDLE HAS BECOME EXCESSIVELY DIFFICULT TO UNLATCH WHILE OPENING DOOR FROM INSIDE THE CABIN.   ARRIVED AT AC AND CONFIRMED DISCREPANCY, PREPPED FOR MX. APPLIED APPROVED GREASE TO ALL CONTACT POINTS, PERFORMED OPS CHECKS OPS CHECKS ARE SATISFACTORY. BROUGHT AC TO PROPER CONFIGURATION, WORK PERFORMED IRW CE-700 AMM 12-20-15. 02JUN2025
